# SDR USAA2013021500007

- Difficulty date: February 14, 2013
- Submitted: February 15, 2013
- Operation: Air carrier
- Aircraft: N767UW
- Make and model: Airbus A319-112
- Aircraft serial: 1382
- Aircraft time: 32,186 hours, 21,341 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Fitting
- Condition: Dirty
- Location: L2 Door
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CREW REPORTS THE 2L EXIT DOOR MAKING A GRINDING SOUND UPON ATTEMPTING TO ARM - DOOR WILL NOT ARM.  MAINTENANCE REMOVED GIRT BAR FROM THE DOOR TELESCOPIC FORKS AND CLEANED DEBRIS FROM FORKS, GIRT BAR AND FLOOR FITTINGS.  RE-INSTALLED GIRT BAR IN FORKS.  OPS CHECKED NORMAL ALL PER AMM 25-62-44-000-002-A AND AMM 25-62-44-400-006-A.
